# SDR 08082005J

- Difficulty date: August 8, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N304CE
- Make and model: Saab 340B
- Aircraft serial: 198
- Aircraft time: 30,453 hours, 35,341 cycles
- Engine: Ge CT79B
- Engine time: 24,081 hours, 25,328 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: LH ENGINE HAD MOMENTARY FLAMEOUT INFLIGHT AT 21000FT. AND -11 DEGREES  PERFORMED BORESCOPE INSPECTION, NO DEFECTS NOTED
